# SDR 2012FA0000501

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N4107A
- Make and model: Diamon DA20-C1
- Aircraft serial: C0495
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Nr 1 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT ON A TRAINING FLIGHT.  A REPORT WAS MADE THAT THE ENGINE WAS RUNNING ROUGH AND IT FELT LIKE IT WAS RUNNING ON 3 CYLINDERS.  DECLARED AN EMERGENCY, DIVERTED MADE AN UNEVENTFUL LANDING.   AN INSPECTION PERFORMED BY MECHANICS VERIFIED A VALVE WAS STICKING INTERMITTENTLY.  CYLINDER WAS REPLACEDT.
